# SDR DALA2025101407521

- Difficulty date: October 7, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 65,420 hours, 47,054 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dented
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND OF 2.300IN X 3.100IN. ON DENT LOCATED AT LH AFT MOVABLE FLAP VANE, LOWER SURFACE.  REPAIRED PER B717-200 SRM 57-53-01-2R (1239681)
